MAUDE Adverse Event Report: CPI - DEL CARIBE ACUITY; IMPLANTABLE HF LEADS

CPI - DEL CARIBE ACUITY; IMPLANTABLE HF LEADS
Model Number 4593
Medical Device Problem Codes Extracardiac stimulation (1463); Capturing Problem (2891); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Muscle Stimulation (1412); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the product has not been returned.If the product is returned, analysis will be performed and this report would be updated at that time.
 
Event or Problem Description
Boston scientific received information that this left ventricular (lv) lead was abandoned surgically for an unknown issue.No further information is known, at this time.No additional adverse patient effects were reported.
 
Event or Problem Description
Additional information indicated that high pacing thresholds were observed with this lv lead.Thresholds were reportedly higher than diaphragmatic stimulation threshold.This lv lead was abandoned surgically.No additional adverse patient effects were reported.

Brand Name
ACUITY
Common Device Name
IMPLANTABLE HF LEADS
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key7190319
Report Number2124215-2017-19328
Device Sequence Number10802652
Product Code LWP
UDI-Device Identifier00802526423222
UDI-Public00802526423222
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/20/2014
Device Model Number4593
Other Device ID NumberACUITY SPIRAL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date01/15/2018
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age83 YR